# SDR ABXR201909050312

- Difficulty date: September 5, 2019
- Submitted: September 5, 2019
- Operation: Air carrier
- Aircraft: N319CM
- Make and model: Boeing 767338
- Aircraft serial: 24407
- Aircraft time: 90,792 hours, 33,838 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143T35611AND2
- Condition: Cracked
- Location: Fuselage
- Part time: 90,792 hours, 33,838 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FROM NO EDGE DISTANCE ON TWO RIVETS INSTALLED IN FUSELAGE SKIN AT STA 654+77 S36R. REPAIRED PER 47385REA03 AND SRM 53-00-01 REPAIR 12.
